# SDR CALA2025041703925

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 123,095 hours, 18,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN REFERENCE WITH LOGPAGE#4512799 PERFORMED SYSTEM TEST OF THE EMERGENCY LIGHTS IRW AMM 33-51-00-705-029-001. EMERGENCY LIGHTS FAILED TO STAY ON DURING THE 1 MINUTE PERIOD REQUIREMENT. LEFT SIDE OF THE AC EMERGENCY LIGHTS TURNED OFF WITHIN 10-20 SECONDS WITH EMERGENCY SWITCH IN THE ON POSITION FOLLOWING THE RIGHT SIDE OF THE AC. FURTHER TROUBLESHOOTING NEEDED. PERFORMED EMERGENCY LIGHT SYSTEM TEST IAW AMM 33-51-00-705-029-001 AND OPERATIONAL TEST IAW AMM 33-51-00-715-001-001. EMERGENCY SYSTEM OPS CHECK GOOD. COULD NOT DUPLICATE FAULT. OBSERVED LIGHTS COME ON AND OFF WITHIN THE TIME SPECIFIED.
